Volume 20, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 4, 1917–2526
Issue 3, 1265–1915
Issue 2, 645–1264
Issue 1, 1–644

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
 
Author index
To appear
 
Other MSP journals
Holomorphic bundles on the blown-up plane and the bar construction

João Paulo Santos

Algebraic & Geometric Topology 20 (2020) 2177–2268
Bibliography
1 V Angeltveit, The cyclic bar construction on A H–spaces, Adv. Math. 222 (2009) 1589 MR2555906
2 M F Atiyah, J D S Jones, Topological aspects of Yang–Mills theory, Comm. Math. Phys. 61 (1978) 97 MR503187
3 C Berger, I Moerdijk, On the derived category of an algebra over an operad, Georgian Math. J. 16 (2009) 13 MR2527612
4 B C Berndt, What is a q–series ?, from: "Ramanujan rediscovered" (editors N D Baruah, B C Berndt, S Cooper, T Huber, M J Schlosser), Ramanujan Math. Soc. Lect. Notes Ser. 14, Ramanujan Math. Soc. (2010) 31 MR2856954
5 J M Boardman, R M Vogt, Homotopy-everything H–spaces, Bull. Amer. Math. Soc. 74 (1968) 1117 MR236922
6 C P Boyer, J C Hurtubise, B M Mann, R J Milgram, The topology of instanton moduli spaces, I : The Atiyah–Jones conjecture, Ann. of Math. 137 (1993) 561 MR1217348
7 C P Boyer, B M Mann, Homology operations on instantons, J. Differential Geom. 28 (1988) 423 MR965223
8 J Bryan, M Sanders, The rank stable topology of instantons of P2, Proc. Amer. Math. Soc. 125 (1997) 3763 MR1425114
9 J Bryan, M Sanders, Instantons on S4 and P2, rank stabilization, and Bott periodicity, Topology 39 (2000) 331 MR1722012
10 N P Buchdahl, Instantons on nP2, J. Differential Geom. 37 (1993) 669 MR1217165
11 N P Buchdahl, Blowups and gauge fields, Pacific J. Math. 196 (2000) 69 MR1797236
12 N Buchdahl, Monads and bundles on rational surfaces, Rocky Mountain J. Math. 34 (2004) 513 MR2072792
13 R L Cohen, R J Milgram, The homotopy type of gauge-theoretic moduli spaces, from: "Algebraic topology and its applications" (editors G E Carlsson, R L Cohen, W C Hsiang, J D S Jones), Math. Sci. Res. Inst. Publ. 27, Springer (1994) 15 MR1268186
14 S K Donaldson, Instantons and geometric invariant theory, Comm. Math. Phys. 93 (1984) 453 MR763753
15 S K Donaldson, Connections, cohomology and the intersection forms of 4–manifolds, J. Differential Geom. 24 (1986) 275 MR868974
16 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Univ. Press (1990) MR1079726
17 E Dror Farjoun, Fundamental group of homotopy colimits, Adv. Math. 182 (2004) 1 MR2028495
18 B Fresse, Modules over operads and functors, 1967, Springer (2009) MR2494775
19 R Friedman, Algebraic surfaces and holomorphic vector bundles, Springer (1998) MR1600388
20 E Gasparim, The Atiyah–Jones conjecture for rational surfaces, Adv. Math. 218 (2008) 1027 MR2419378
21 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
22 A A Henni, Monads for framed torsion-free sheaves on multi-blow-ups of the projective plane, Int. J. Math. 25 (2014) MR3189764
23 J Hollender, R M Vogt, Modules of topological spaces, applications to homotopy limits and E structures, Arch. Math. (Basel) 59 (1992) 115 MR1170635
24 J C Hurtubise, R J Milgram, The Atiyah–Jones conjecture for ruled surfaces, J. Reine Angew. Math. 466 (1995) 111 MR1353316
25 D Huybrechts, M Lehn, Stable pairs on curves and surfaces, J. Algebraic Geom. 4 (1995) 67 MR1299005
26 A King, Instantons and holomorphic bundles on the blown-up plane, PhD thesis, University of Oxford (1989)
27 F C Kirwan, Cohomology of quotients in symplectic and algebraic geometry, 31, Princeton Univ. Press (1984) MR766741
28 F Kirwan, Geometric invariant theory and the Atiyah–Jones conjecture, from: "The Sophus Lie Memorial Conference" (editors O A Laudal, B Jahren), Scand. Univ. Press (1994) 161 MR1456466
29 S Kobayashi, Differential geometry of complex vector bundles, 15, Princeton Univ. Press (1987) MR909698
30 M Lübke, The analytic moduli space of framed vector bundles, J. Reine Angew. Math. 441 (1993) 45 MR1228611
31 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, 96, Amer. Math. Soc. (2002) MR1898414
32 A Matuschke, On framed instanton bundles and their deformations, Math. Nachr. 211 (2000) 109 MR1743485
33 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
34 J P May, E ring spaces and E ring spectra, 577, Springer (1977) 268 MR0494077
35 J P May, K Ponto, More concise algebraic topology: localization, completion, and model categories, Univ. Chicago Press (2012) MR2884233
36 J W Morgan, T Mrowka, D Ruberman, The L2–moduli space and a vanishing theorem for Donaldson polynomial invariants, 2, International (1994) MR1287851
37 M S Narasimhan, S Ramanan, Existence of universal connections, Amer. J. Math. 83 (1961) 563 MR133772
38 S P Novikov, V A Rokhlin, editors, Topology, II : Homotopy and homology, classical manifolds, 24, Springer (2004) MR2054455
39 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
40 M Sanders, Classifying spaces and Dirac operators coupled to instantons, Trans. Amer. Math. Soc. 347 (1995) 4037 MR1311915
41 J P Santos, Topology of moduli spaces of rank stable instantons and holomorphic bundles, PhD thesis, Stanford University (2002)
42 J P Santos, Framed holomorphic bundles on rational surfaces, J. Reine Angew. Math. 589 (2005) 129 MR2194681
43 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 105 MR232393
44 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR353298
45 R P Stanley, Enumerative combinatorics, I, 49, Cambridge Univ. Press (2012) MR2868112
46 C H Taubes, Self-dual Yang–Mills connections on non-self-dual 4–manifolds, J. Differential Geom. 17 (1982) 139 MR658473
47 C H Taubes, Self-dual connections on 4–manifolds with indefinite intersection matrix, J. Differential Geom. 19 (1984) 517 MR755237
48 C H Taubes, The stable topology of self-dual moduli spaces, J. Differential Geom. 29 (1989) 163 MR978084
49 Y Tian, The based SU(n)–instanton moduli spaces, Math. Ann. 298 (1994) 117 MR1252821
50 R M Vogt, Convenient categories of topological spaces for homotopy theory, Arch. Math. (Basel) 22 (1971) 545 MR300277